Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Just dropped .5 and have bad paresthesia


[Va...]

Recommended Posts

Just dropped from 7.5 of V down to 7.0 after 5 full days I’ve developed worsening paresthesia. It’s mainly in my calves and feet but it’s driving me nuts and it’s forsure making my anxiety worse. I’ve had some mild inner Akathisia too. Luckily that hasn’t got severe. Is this normal while tapering? Also I must add that I’m working nearly full time. It’s very scary.
Link to comment
Share on other sites

I'm sorry to say this is normal, tapering isn't easy but it's the only way we have to manage our symptoms so if this is unmanageable then you might want to consider slowing it down.  The rotten part of this whole thing is that once you get the drug out of your body, your brain will still be working on repairs which are painful and we have no idea how long you'll have to deal with this.

 

I'm glad to see you're working full time, I did too and its actually a good thing because to me it's better than sitting at home and only being able to think about your symptoms. 

Link to comment
Share on other sites

Yeah it's normal, especially since you're still adjusting to a new med. To say it's normal doesn't necessarily mean you should soldier on making cuts to your dose when you're not well, though. Unfortunately, it's normal to have a period of being very unwell during this process. The best you can do is to be patient and try to give your nervous system a break before it really disagrees. You can make plans and set goals but they need to be flexible and you need to not get too down when you can't follow through.
Link to comment
Share on other sites

×
×
  • Create New...